# SDR AALA20170816003

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 48,891 hours, 15,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ROW 35 AISLE SEAT EMERGENCY LIGHT INOPERATIVE. RESEATED AND SECURED LOOSE CONNECTOR UNDERNEATH SEATS 35DEF PER AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
